# SDR AALA202104019034

- Difficulty date: March 30, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, D

## Discrepancy

AIRCRAFT WAS GROUNDED DURING PUSHBACK TAXI OUT ANOTHER AIRCRAFT REPORTED THAT THE RIGHT HAND ENGINE HAD SMOKE COMING FROM THE TAIL PIPE. THERE WAS NO ECAM INDICATION OF A FIRE AND THE ENGINE PAGE SHOWED #2 ENG @ 8QTS AND DROPPING RAPIDLY. THE CREW SHUT DOWN ENGINE #2 AND DISCHARGED BOTH FIRE BOTTLES. THE FIRE DEPARTMENT WAS AT THE SCENE AND EXTINGUISHED THE FIRE. THE AIRCRAFT WAS TOWED TO THE GATE AND ALL PAASENGERS WERE DEPLANED WITHOUT FURTHER INCIDENT.  REPLACED ENGINE PER TASK CARD 26L00071004.
